# SDR 96FDEA00927

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01) ON LOWER FLOOR BEAM FLANGE BS 1030 RBL 47 WL 200.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-10-1 FIG 4.  REPAIRED LOWER FLOOR BEAM FLANGE AT BS 1030 RBL 47 WL 200 IAW SRM 53-10-8 FIG 8.
